# SDR COMA0060475

- Difficulty date: June 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 12,111 hours, 11,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3867317
- Condition: Corroded
- Location: Fuselage
- Part time: 12,111 hours, 11,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOP PLATES AT FS 349.00 TO BE CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED TOP PLATES IAW WVAC EO 601R-53-1362 A.
